# SDR ASOA2014082911151

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT T/E AT BS 319.7 CORRODED.   REMOVED CORROSION DAMAGE IAW SRM 51-21-06-00. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-01.  PART REPLACED IAW SRM 51-42-07 AND DWG 601R-31148.
